# SDR UIEA2025071100912

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 94,591 hours, 12,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR JAMB FWD ROOR LIGHT INOP.  RELAMPED DOOR JAMB FWD DOOR LIGHT IAW AMM 33-51-05-962-031. OPS CHK OK.
